# SDR J7SA20160519001

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N473FX
- Make and model: Lear 45LEAR
- Aircraft serial: 502
- Engine: Hnywl TFE73140AR
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Itt
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

EMERGENCY DECLARED DUE TO HIGH ITT ON THE NR 2 ENG DUE TO OVER TEMPERATURE.  SIC RETARDED THROTTLES WHICH DID NOT REDUCE THE TEMPERATURE.  NR 2 ENG WAS SHUT DOWN IN FLIGHT & CREW EXECUTED FIRE PROCEDURE CHECKLIST.  ONE FIRE BOTTLE WAS DISCHARGED IN FLIGHT WHEN THE TEMPERATURE WOULD NOT DECREASE & THE SECOND WAS DISCHARGED ON THE GND.  LANDING WAS CONDUCTED WITHOUT ISSUE.  INSPECTED RT ENG & FOUND ENG ITT P4 CONNECTOR LOOSE.  CLEANED & RESEATED CONNECTOR.  REPLACED NR 1 & 2 FIRE BOTTLES.  PERFORMED DEEC DOWNLOAD.  PERFORMED MAX POWER ENG RUNS WITH NO DEFECTS NOTED.
